Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalised quasi-Nörlund summability

Premalata Mohapatro

Vol. 68 (1977), No. 1, 177–195
Abstract

Just as (N,p,q) generalises Nörlund methods, so also, in this paper we define generalised quasi-Nörlund Method (N,p,q) generalising the quasi-Nörlund method due to Thorpe.

To begin with, we have determined the inverse of a generalised quasi-Nörlund matrix in a limited case. BesiBes, limitation Theorems for both ordinary and absolute (N,p,q) summability have been established.

Finally we have established an Abelian Theorem (the main theorem) for (N,p,q) (J,q), where (J,q) is a power series method which reduces to the Abel method (A) for qn = 1 (all n).

Mathematical Subject Classification 2000
Primary: 40G05
Milestones
Received: 3 May 1976
Revised: 16 July 1976
Published: 1 January 1977
Authors
Premalata Mohapatro